Swollen Lymph Nodes?

Illustration of Swollen Lymph Nodes?
Illustration: Swollen Lymph Nodes? ssl.adam.com

Good afternoon

1 Answer:

Hi Sarah, thanks for the question for HealthReplies.com

Lumps on the neck in people with pulmonary tuberculosis are often a symptom of tuberculosis infection that has spread to the lymph nodes (also known as glandular TB). In general, enlarged lymph nodes in glandular tuberculosis begin with a small, painless lump, then enlargement and inflammation of the gland can occur, so that it can burst and drain pus. After rupture, the wound is usually difficult to heal.

We recommend that in your case, you check with your doctor first to check whether the enlarged lymph nodes you are experiencing are indeed caused by glandular tuberculosis infection or caused by other things (for example, if there is an infection in the throat, ear, teeth, or there is other infections in the skin or there is malignancy / tumor in the lymph nodes). Usually the doctor will recommend a fine needle biopsy examination to be sure.

If what you are experiencing is glandular tuberculosis, then actually the treatment will be the same as pulmonary TB therapy, but the duration of treatment may be longer (usually at least 9 months). Some of the obstacles that can be found during the treatment of glandular TB include:

the possibility of new lymph nodes enlargement, the lymph nodes that appear to be getting bigger, there is fluctuation and the discharge of pus from the glands, there is a residual lump after the completion of therapy, there can be a relapse / recurrence of TB disease

Being late in taking the drug only once or not taking the drug only once usually will not affect treatment. It is possible that you already have a tuberculosis infection in your gland but it was not known when treatment was started. You should tell your doctor about the enlarged glands that you are experiencing so that further evaluation and treatment can be done. Henceforth, take your medicine regularly at approximately the same time as the dose as directed by your doctor. Taking medication irregularly or reducing the dosage yourself can increase the risk of treatment failure, relapse (relapse), and can lead to bacterial resistance to the antibiotics given.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

The Growth And Development Of Babies Aged 9 Months?

The Growth And Development Of Babies Aged 9 Months?

(1 year ago)

my child is 9 months old, but has not been able to get up to sit alone. in a month does not increase. u003cbr u003eBB = 9KG TB = 68 u003cbr u003What is my child, including normal... Read more

Shortness Of Breath At Night What Are The Symptoms Of Corona?

Shortness Of Breath At Night What Are The Symptoms Of Corona?

(1 year ago)

doc, on 27-29 I have a meeting in Bali but I do not contact with Caucasians there, u003cbr / u003I hold my breath when close to Caucasians, u003cbr / u003 I am asking if I am a bit... Read more

Overcoming Headaches Accompanied By Nausea In Nursing Mothers?

Overcoming Headaches Accompanied By Nausea In Nursing Mothers?

(1 year ago)

It’s been almost a week of headaches .. Middle section. It hurts sometimes like nausea. Well. I am breastfeeding. Like to take paracetamol and antibiotics. Is it continuing t... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *